MAUDE Adverse Event Report: BECKMAN COULTER ACCESS FREE T4 REAGENT; RADIOIMMUNOASSAY, FREE THYROXINE

BECKMAN COULTER ACCESS FREE T4 REAGENT; RADIOIMMUNOASSAY, FREE THYROXINE
Model Number 33880
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age, sex, weight and ethnicity: the customer did not provide patient demographics such as age, date of birth, sex, weight, ethnicity or race.Device evaluated by mfr: the access free t4 reagent was not returned for evaluation.No hardware errors, flags or other assay issues were reported in conjunction with this event.Quality control was within specifications at the time of the event.Other system performance indicator information such as system checks or calibrations were not supplied.In conclusion, the cause of this event cannot be determined with the available information.
 
Event or Problem Description
On june 19th, 2019, the customer reported that on (b)(6) 2019, a questioned low access free t4 result of 0.9 (units not provided) had been generated on the customer¿s unicel dxi 600 immunoassay analyzer (part number a71460 and serial number (b)(4)) for one patient sample.The result was reported out of the lab.The customer also reported that there were previous dates that the patient had free t4 tested: on (b)(6) 2018, the patient had a free t4 result of 1 (units not provided) and on (b)(6) 2019, the patient had a free t4 result of 1 (units not provided).The customer did not provide the reference range.The customer reported a change to patient treatment which occurred in connection with this event.Details of this change to patient treatment were not provided.No report of additional changes to patient management were provided.Quality control results were passing within specifications at the time of the event.Other system performance indicator information such as system checks or calibrations were not supplied.There were no errors or events reported on the unicel dxi 600 immunoassay system at the time of the event.The sample was centrifuged at 3000 rpm for 8 minutes.The customer noted that the sample was a bd rst tube with thrombin-based clot activator and polymer gel.No other sample processing information was provided.

Brand Name
ACCESS FREE T4 REAGENT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
BECKMAN COULTER
1000 lake hazeltine drive
chaska MN 55318
MDR Report Key8794382
Report Number2122870-2019-01094
Device Sequence Number11257215
Product Code CEC
UDI-Device Identifier15099590225834
UDI-Public(01)15099590225834(17)210228(11)190301(10)920749
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K982250
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number33880
Device Catalogue Number33880
Device Lot Number920749
Distributor Facility Aware Date06/19/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2019
Initial Report FDA Received Date07/16/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;